# SDR HAEA00148

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 14,728 hours, 10,806 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Sticking
- Location: Mlg
- Part time: 14,728 hours, 10,806 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED FWA, LANDING GEAR WOULD NOT RETRACT.  GEAR DOWN 3 GREENS.  RETURNED FWA, LANDING UNEVENTFUL.
